Connect with others who understand.

sign up log in
About MyEndometriosisTeam

Connect with others who understand.

sign up log in
About MyEndometriosisTeam
Real members of MyEndometriosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Visanne

Visanne

This is not a question, but more of a feedback towards the Visanne medication which I feel the need to share it with my endo-fighters!

I've started taking Visanne two months ago to curb the excruciating period cramps but after a month of taking this meds, 3 new cysts showed up on the scan. Today, my gynae have advised me to stop taking Visanne and prescribe me with a monthly injection (can't recall the name) that would temporarily halt my menstruation for 6 months with hopes that it would stop… read more

A MyEndometriosisTeam Member said:

Hi all, I also had a terrible experience on Visanne. I am going through IVF and to 'calm down' the Endo that had seemingly returned almost two years after surgery, the IVF doctor gave me visanne saying it was amazing. I told her that I had to stop before because the depression is very very bad (like black hole and complete despair) and also breast pain and enlargement (no normal bras fit by 1.5 weeks), cramping pain and cystic acne (had not had anything for years). The ovarian cyst she saw on the scan to trigger this was 1cm. Today -- only 2.5 weeks later -- I vomited from pain and the cyst was 5.3cm. Prior to Visannei had no pain, somewhat heavy periods but only the first day or so. On top of that the depression was so bad. What is going on with this medicine?

posted almost 2 years ago
A MyEndometriosisTeam Member said:

Hi @A MyEndometriosisTeam Member

I totally agree with you coz d same thing happened to me..after 4 mo of using vissane , I just found out recently that I have two new cysts and Vissane didnt stop even my adhesions because its all over my bowels..I just had my lap last january and according to my doctor he get rid of all my adhesions and cyst thats why I was surprised how come it came back that fast since I was in Decapeptyl for two months then vissane for 4mo..

Another side effect is hair loss and I gained alot of weight!

I hope you get better on your endo journey coz mine really sucks:(

posted almost 5 years ago
Already a Member? Log in